# SDR CA150507002

- Difficulty date: April 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Skrsky S76B
- Engine: Pwa PT6B36
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE,  PILOT NOTICED A CHIP LIGHT AND HE ELECTED TO TURN BACK TO THE BASE.  AN UNEVENTFUL LANDING WAS PERFORMED.  MAINTENANCE FOUND WHAT LOOKS LIKE CARBON DEPOSIT ON CHIP DETECTOR AND FLUSHED AND REFILLED THE OIL.
